[Skip to Content]
[Skip to Content Landing]
Article
April 1953

Side Effects of Drugs.

AMA Arch Intern Med. 1953;91(4):575-576. doi:10.1001/archinte.1953.00240160161015

This article is only available in the PDF format. Download the PDF to view the article, as well as its associated figures and tables.

Abstract

There has been a need for a book of this title and scope for a considerable time. The enormous expansion of drug therapeutics within the past few years has resulted in a situation in which the physician finds himself employing drugs more than half of which were not known ten years ago. The consequence and penalty of this is a marked increase in the incidence of toxic reactions to drugs. The present book is valuable in being a fairly comprehensive cataloguing of the reactions reported in the current literature, but its telegraphic style and the lack of judicial discrimination in presenting a survey of the problems involved detract much from its usefulness. There are a few errors and some oversights which may prove disturbing. For example, the drug mephenesin is listed on page 42 with attendant reactions and the drug "myanesin" on page 51 with a slightly different set of

First Page Preview View Large
First page PDF preview
First page PDF preview
×